This is just the same way my medication cycle seems to run, doing ok for 2 years on new meds and then the depression returns with the meds been inaffective. I have been on the mirtazapine now for 1.5 weeks on a starting dose of 15mg. I must admit I found it really easy falling asleep after the first few nights after weaning myself off Citalopram did work and pooped out after like 2 months, valium seems to be the only thing that helps but I am very reluctant to take that everyday and use it sparingly (as I know it is addictive and loses it effects it you abuse it ). It is a GP, and i've been having issues being referred to a psychiatrist, as I have Hi, I was prescribed 7.5mg of Zopiclone a night when I was diagnosed with clinical depression, I was taking it for 5 weeks when I noticed as I was falling asleep that ... My last dose of Zopiclone was on the 16th of September, but the as a common side affect and of course, the weight gain side affect. Can anyone give me their experiences with this med? I have gone through awful adjustment periods with other drugs and always am terrified of new drugs... as a common side affect and of course, the weight gain side affect. Can anyone give me their experiences with this med? I have gone through awful adjustment periods with other drugs and always am terrified of new drugs... It's not a common side effect, but zoloft did that to me as well. I was prescribed 50mg of zoloft for depression, which was a little ridiculous, because 25mg is the typical starting dose. I was given a 90 day prescription and only took one pill because the side effects were so severe and out of the ordinary. I took a pill in the evening as directed, and an hour or so later, I experienced mild hallucinations. Colors were vivid, unmoving objects looked wavy and swirly, and things that moved had tracers. While I could have dealt with the visual distortions, it was the other side effects that turned me off to all SSRI antidepressants (Prozac had a similar effect, but less severe). I had tightness and chattering in my jaw, tense muscles, a terrible migraine, and kept shivering on and off. I called my doctor the next day and explained what had happened, and was told to discontinue use because I was clearly, “ulra-sensitve”. It took a couple days for everything to completely subside. Cialis 5 mg best price australia Cialis for diabetics Cialis how supplied Hi, it's one of the not so common side effects from Zoloft or sertraline, but it is possible that it causes hallucinations, in some cases visual, in other auditory. My 14 year old daughter took zoloft for 10 days and ended up with extreme hallucinations that put her in the mental ward for 3 days. She started on 25 I'm fifteen, just started taking Zoloft 25 mg for anxiety about a week ago. Since I started with the pills, I've been having insomnia for the last 4. I had my first experience with a panic attack and subsequent deep depression on April 1, 2009. I've been on Sertraline for five weeks and have had no significant improvement in depression or anxiety. My doctor tried Lexapro first for six weeks and I seem to get worse. He just increased my dose from 100mg to150mg of sertraline four days ago (June 30). A couple of days later I started to experience vivid hallucinations and was quite worried. It's been a few weeks now since the overdose and the hallucinations have got a lot better, but I still have a problem where sometimes my eye where if I look at something for too long it merges all together and sometimes my eyes just form random images or patterns - especially in the dark. I see a psychiatrist for depression but I am worried that I have done something to my brain and need some advice. The hallucinations haven't gone away and I have been having tactile and audio hallucinations too. I have found they are related to anxiety like you said. I'll hear/see/feel something, get anxious and paranoid, then I'll think I hear/see/feel something else when really I haven't if that makes sense. You never know, she could say its fine as they're not interfering with my normal everyday life! A good friend of mine has been fighting with depression and anxiety for a year or so now and she is taking sertraline (generic Zoloft) for the last six months, together with Ambien. It seemed that this worked really well during the first month or so for her, but after that she started to isolate herself more and more. The last time we talked, she seemed somehow spaced out and couldn’t really concentrate for like 5 minutes of conversation, and turned her head around as if to hear someone behind her back. I’m wondering is it possible for sertraline to cause auditory hallucinations? it's one of the not so common side effects from Zoloft or sertraline, but it is possible that it causes hallucinations, in some cases visual, in other auditory. What you might want to suggest your friend is that perhaps her depression might be in fact bipolar depression - my brother was treated for depression for years until we finally found a good psychiatrist who started him on bipolar medication. Zoloft hallucinations Did Zoloft make him do it? - Feb 7, 2005, Zoloft hallucinations - Social Anxiety Forum Metformin used for whatSildenafil 50 mg prixI want to buy synthroidSubstitute for azithromycin Answers - Posted in zoloft, depression, bipolar disorder, headache - Answer That either you smoke pot or take the AD, you can not mix them, your. Strong Hallucinations on one Zoloft pill? -. Can Zoloft cause hallucinations? Yahoo Answers. Zoloft Hallucinations. Supposed to make you hallucinate, no. Hallucinations and vision abnormalities are not common. What causes hallucinations when taking Zoloft? Apr 14, 2015. Zoloft sertraline is an SSRI antidepressant medication available by. high blood pressure, hallucinations, breathing difficulties, fainting, and. Jul 28, 2008. Q I was on Celexa before and had a manic reaction to it, so I was switched to Zoloft which I have been taking for 2 months now. Recently my.